# SDR IPXA2017071819457

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,890 hours, 14,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESS TO TEST DOES NOT TEST.  PERFORMED DMP 25 61 2 L1 DOOR OPS CHECKS NORAML  PERFORMED AN OPS TEST OF SYSTEM FOR BATTERY & LIGHT FUNCTIONS IAW 25-61-04-710-801. REPLACED BATTERIES, OPS TESTED GOOD;
